MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; HUBER INFUSION SET,NO Y-SITE,20G X 0.75

Medline Industries, LP MEDLINE; HUBER INFUSION SET,NO Y-SITE,20G X 0.75
Catalog Number HNX20075
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "needle came out from plastic base upon safety activation, and wing broke off on one.".
 
Additional Manufacturer Narrative
The account reported finding wing broke, and the complaint transcript stated that the needle came out from plastic base upon safety activation and the wing broke off on one.No sample or photo was received for the investigation; for investigation purposes, the division pulled samples to test, and testing of the huber needle safety mechanism found that of 29 samples, 1 safety mechanism failed, where immediately upon activation of the mechanism, the mechanism arms broke from the activation base and the needle was not retained.Based on the complaint details, sample evaluation, and investigation, the issue can be confirmed.The vendor was unable to determine the root cause of the issue and will be looking into improving the injection molding process; the complaint has been provided to the vendor for further evaluation and supplier quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
HUBER INFUSION SET,NO Y-SITE,20G X 0.75
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
haroon mian
three lakes drive
northfield, IL 60093--275
MDR Report Key50871812
Report Number1417592-2026-49203
Device Sequence Number10661538
Product Code PTI
UDI-Device Identifier30197344039764
UDI-Public30197344039764
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K251138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHNX20075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown